# SDR CALA2018022100747

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRINGER AT STA 634 TO STA 705, LBL 16.10 HAS CORROSION AROUND NUTPLATES REMOVED CORROSION FROM FLOOR STRINGER AT FWD CARGO STA 634 TO STA 705 LBL 16.10 BLEND OUT AREA DIMENSION IS L=2.100" W=.800" D=. 019" & L=3.00" W=.800" D=.016" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 101 DETAIL V ALLOWABLE DAMAGE 1 AND REPLACED FLOOR STRINGER SECTION IAW NR 143N5370.
